Abstract / Synopsis
The Journal of Humanistic Mathematics is pleased to announce a call for papers for a special issue on Creativity in Mathematics. Please send your abstract submissions via email to the guest editors by March 1, 2019. Initial submission of complete manuscripts is due August 1, 2019. The issue is currently scheduled to appear in July 2020.
Savic, M. Cilli-Turner, E. Tang, G. Karakok, G. and El Turkey, H. "Special Issue Call for Papers: Creativity in Mathematics," Journal of Humanistic Mathematics, Volume 9 Issue 1 (January 2019), pages 383-384. DOI: 10.5642/jhummath.201901.30 . Available at: https://scholarship.claremont.edu/jhm/vol9/iss1/30